# SDR DALA2017090606635

- Difficulty date: September 5, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHANNEL AND DISBONDED TRIM ON THE FLOOR PANEL 211AKF IN THE COCKPIT.  THE CHANNEL WAS REPAIRED AND TRIM WAS BONDED IAW SRM 53-20-50-2R, FIG 201, AND 51-20-05-0G.
